RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1988, Volume 169, Pages 60–67 (Mi znsl5597)  

Formulation of the scattering theory for the NLS equation with boundary conditions of the type of finite density in the soliton-free sector

A. R. Its, A. F. Ustinov


Abstract: In terms of the spectral data for the auxiliary linear operator, under the assumption that there is no discrete spectrum, an asymptotic canonical variables and classical $S$-matrix for the ELS model with non-zero boundary conditions are calculatid.

Full text: PDF file (291 kB)

Bibliographic databases:
UDC: 536.7

Citation: A. R. Its, A. F. Ustinov, “Formulation of the scattering theory for the NLS equation with boundary conditions of the type of finite density in the soliton-free sector”, Questions of quantum field theory and statistical physics. Part 8, Zap. Nauchn. Sem. LOMI, 169, "Nauka", Leningrad. Otdel., Leningrad, 1988, 60–67

Citation in format AMSBIB
\Bibitem{ItsUst88}
\by A.~R.~Its, A.~F.~Ustinov
\paper Formulation of the scattering theory for the NLS equation with boundary conditions of the type of finite density in the soliton-free sector
\inbook Questions of quantum field theory and statistical physics. Part~8
\serial Zap. Nauchn. Sem. LOMI
\yr 1988
\vol 169
\pages 60--67
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl5597}
\zmath{https://zbmath.org/?q=an:0695.35145}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5597
  • http://mi.mathnet.ru/eng/znsl/v169/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:62
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020